Re: Lower Abdominal Bloating
im 99 percent certain that the abdominal pain and bloating is from the cipro you had a couple months back. cipro like levaquin is a chemotherapeutic drug from the family fluroquinolones. complete poison. over 150 side effects and abdominal pain is extremely common id say 60 percent of the people who take it will experience it. but if thats the only thing you experienced from cipro or will from levaquin u can consider yourself extremely fortunate. i took avelox for a minor sinus infection 6 months ago and i am now disabled pernamently most likely. torn quadricep torn knee torn achilles tendons widespread tendon joint and muscle pain wheel chair bound at age 20. ive experienced over 50 side effects like severe phototoxicity skin lessions, skin cancer lessions, vasculitis, cognitive problems, lupus like conditions,numbness, nerve damage, hearing loss , eye troubles,etc etc i can go on and on avelox is basically the same as cipro and levaquin as their from the same family. tens of thousands of people have been destroyed by this crap and many dont know that cipro etc caused their health troubles because side effects are delayed, so they get diagnosed with fibro,etc. there is an epidemic going on where uninformed doctors are prescribing fluoroquinolones to patients pernamently injuring them. your abdominal pain is from cipro without a doubt. i still have severe abdominal pain, loose stools 6 months later but thats the least of my troubles. be extemely cautious if your taking levaquin side effects can occur weeks later; monitor your health for at least 6 months. i really hope you try to get another antibiotic because many people who take 30 days of levaquin dont come out undamaged. please take care.
Last edited by nick89; 12-16-2006 at 04:16 PM.